# SDR EE4Y2023090618368

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 49,788 hours, 16,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ALLEGIANT TASK 534143-01-1 INSPECTION UPPER FUSELAGE AFT RH ENTRY CABIN WET AREA AT FR66 AND FR68 Y-1580 GIRT BAR FITTING AREA AND LOWER SILL WITH CORROSION WAS FOUND.THE RH DOOR SILL BEAM AT FR66 DAMAGE WAS REPAIRED IAW A320 SRM 53-41-14-300-001 PARAG 2A FIG 001 REPAIR PRINCIPLE II AND 8.THE REPAIR IS COVERED WITH COOPESA JOB A1N150 ITEM 2-42.
